# SDR UPS03540407

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LOUD BANG AND HARD YAW TO LT ON TO AT 700 FT AGL.  RETURNED TO DFW.  BOROSCOPED N2 HIGH COMPRESSOR, NO DEFECTS NOTED.  C/W CHECK 4 SVA INSP, NO DEFECTS NOTED.  C/W ENG CK 6 14TH STG BLEED SYS.  A/C OKAY FOR SERVICE.
